Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 69, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 26, 2018, 3:01 AM PDT. It took effect at Jul 26, 2018, 7:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2018, 3:01 AM PDT (10:01 UTC)
- In effect from
- Jul 26, 2018, 7:00 PM PDT
- Expired
- Jul 29, 2018, 9:07 PM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
906 WHUS76 KEKA 261001 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 301 AM PDT Thu Jul 26 2018 PZZ470-475-261815- /O.NEW.KEKA.SC.Y.0069.180727T0200Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 301 AM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 5 AM PDT Saturday. * WINDS...N 15 TO 25 KT...strongest south of Cape Mendocino on Friday. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft tonight through Friday Night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
16 follow-up statements
083 WHUS76 KEKA 261523 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 823 AM PDT Thu Jul 26 2018 PZZ470-475-262330- /O.CON.KEKA.SC.Y.0069.180727T0200Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 823 AM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SATURDAY... * WINDS...N 15 TO 25 KT...strongest winds south of Cape Mendocino on Friday. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft tonight through Friday Night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
227 WHUS76 KEKA 262125 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 225 PM PDT Thu Jul 26 2018 PZZ475-270530- /O.EXT.KEKA.SC.Y.0069.180727T0200Z-180730T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 225 PM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-270530- /O.CON.KEKA.SC.Y.0069.180727T0200Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 225 PM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SATURDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
016 WHUS76 KEKA 270317 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 817 PM PDT Thu Jul 26 2018 PZZ470-271130- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 817 PM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-271130- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180730T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 817 PM PDT Thu Jul 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
725 WHUS76 KEKA 270959 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 AM PDT Fri Jul 27 2018 PZZ470-271800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 AM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-271800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180730T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
470 WHUS76 KEKA 271527 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 827 AM PDT Fri Jul 27 2018 PZZ470-272330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 827 AM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-272330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180730T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 827 AM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
616 WHUS76 KEKA 272130 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 230 PM PDT Fri Jul 27 2018 PZZ455-280530- /O.EXB.KEKA.SC.Y.0069.000000T0000Z-180729T0000Z/ Cape Mendocino to Pt Arena out 10 nm- 230 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 5 PM PDT Saturday. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-280530- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-180731T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 230 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-280530- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 230 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
605 WHUS76 KEKA 280516 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1016 PM PDT Fri Jul 27 2018 PZZ470-281200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1016 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-281330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T0000Z/ Cape Mendocino to Pt Arena out 10 nm- 1016 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-281330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180731T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1016 PM PDT Fri Jul 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
985 WHUS76 KEKA 281005 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 305 AM PDT Sat Jul 28 2018 PZZ470-281200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 305 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-281815- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T0000Z/ Cape Mendocino to Pt Arena out 10 nm- 305 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-281815- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180731T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 305 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
264 WHUS76 KEKA 281008 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 308 AM PDT Sat Jul 28 2018 PZZ470-281200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180728T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 308 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-281815- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T0000Z/ Cape Mendocino to Pt Arena out 10 nm- 308 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-281815- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180731T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 308 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
758 WHUS76 KEKA 281512 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 812 AM PDT Sat Jul 28 2018 PZZ455-282315- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-180729T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 812 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-282315- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-180801T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 812 AM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
822 WHUS76 KEKA 282113 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 213 PM PDT Sat Jul 28 2018 PZZ455-290515- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 213 PM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-290515- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180801T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 213 PM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
440 WHUS76 KEKA 290358 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 858 PM PDT Sat Jul 28 2018 PZZ455-291200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 858 PM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-291200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180801T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 858 PM PDT Sat Jul 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 6 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
462 WHUS76 KEKA 290951 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 251 AM PDT Sun Jul 29 2018 PZZ455-291200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180729T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 251 AM PDT Sun Jul 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...N 15 TO 25 KT with the strongest winds occurring around Cape Mendocino. * WAVES/SEAS...Steep northerly wind waves around 6 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ475-291800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180801T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 AM PDT Sun Jul 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 4 to 7 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
449 WHUS76 KEKA 291511 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 811 AM PDT Sun Jul 29 2018 PZZ475-292315- /O.CON.KEKA.SC.Y.0069.000000T0000Z-180801T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 811 AM PDT Sun Jul 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 4 to 7 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
213 WHUS76 KEKA 292112 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 212 PM PDT Sun Jul 29 2018 PZZ475-300515- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-180802T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 212 PM PDT Sun Jul 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 4 to 7 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
096 WHUS76 KEKA 300407 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 907 PM PDT Sun Jul 29 2018 PZZ475-301215- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-180802T0000Z/ /O.NEW.KEKA.SC.Y.0070.180730T2200Z-180802T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 907 PM PDT Sun Jul 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 PM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM Monday to 5 PM PDT Wednesday. * WINDS...N 15 TO 25 KT. * WAVES/SEAS...Steep northerly wind waves 5 to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 2:52 PM PDT, 12 hours 9 minutes earlier.
Area forecast discussion, Jul 25, 2:52 PM PDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
252 PM PDT Wed Jul 25 2018
.SYNOPSIS...Hot and dry conditions will continue across inland
areas for the foreseeable future, with typical cool and
periodically cloudy conditions near the coast.
&&
.DISCUSSION...Given the complete lack of cumulus development
across our interior mountains, suspect we will not see any shower
or thunderstorm development this afternoon or this evening. Weak
cu field and hi-res model guidance continue to point toward
isolated storms in eastern Siskiyou county, to the northeast of
our forecast area. Meanwhile, the low-level wind flow continues to
carry most of the smoke from the Carr and Natchez fires off to
the northeast of Trinity and Del Norte county as well. HRRR smoke
model does indicate some smoke aloft trying to push southward
across Del Norte and western Humboldt county on Friday, which
could happen with the increasing northerly flow. Did not reflect
this in the forecast yet, but this may be something we add if we
begin to see the smoke begin drifting south/southwestward.
Otherwise, the forecast message remains largely unchanged, with
very seasonable conditions albeit with above average temperatures
inland. Heat advisories will continue for interior areas with
elevated risk of heat-related illnesses continuing, especially for
those groups sensitive to hot temperatures. Considered extending
the heat advisory into Friday, but there will be some slightly
lower high temperatures that day as an upper-level trough drops
across the Pacific Northwest, putting a slight dent in the
dominant upper-level high pressure system across the southwestern
United States. More noticeable lowering of high temperatures will
occur this weekend, but interior valleys will still reach into the
upper 90s in many locales.
At the coast, the waxing and waning of coastal stratus will
largely continue, with much cooler conditions compared to inland
areas. Expect sunshine away from the beaches still during the
afternoon hours. Some increasing in northerly winds over the
coastal waters may help to increase the duration of clearer skies
around Shelter Cover, Crescent City, and much of the Mendocino
coast by Friday and heading into the weekend.
&&
.AVIATION...Coastal conditions have been quite consistent over
the last few days. Marine stratus continued to blanket the coastal
waters and near shore airports...including ACV and CEC. These air
terminals were frequently at or below the airfield minimums as
CIG/VIS dropped into LIFR/IFR today. A coastal shear zone produced
BINOVC just offshore, although onshore flow kept low CIGS mostly
piled up over the main air terminals. Expect to see deteriorating
of CIG/VIS by early evening once again as the cool moist air rolls
back over the coastal shores. Profiler continued to show a fairly
shallow but persistent marine layer as the inversion appears
strong and nearly static. Flying conditions over inland mountain
and valley areas will continue with VFR. /TA
&&
.MARINE...Light to moderate northerly breezes will continue
tonight. Northerly winds will begin to ramp up tomorrow and
especially for Friday and the weekend near and south of Cape
Mendocino. Seas will remain fairly low until the winds begin
picking up, still dominated by short period northerly wind waves.
Mixed longer period southerly swell will start lowering tonight.
The combination of short period northerly wind waves and long
period southerly swell will create uncomfortable boating
conditions in some shoaling areas. Patches of fog may also reduce
vsbys to 1/4SM or less, especially nearshore and through harbor
entrances.
&&
.BEACHES HAZARDS...A longer-period southerly swell will continue
to impact northwest California beaches through the late afternoon
hours, in particular the south facing beaches like South Beach,
Shelter Cove, and Point Arena. This south swell will generate
longer lulls between sets of larger waves. These larger sets of
waves can catch beach goers off guard. Beach goers should stay off
rocks and jetties and stay farther back from the ocean. All
indications are that the swell is lowering in period and in
amplitude, probably closer to 3 to 4 feet at 16 seconds, which
should reduce the threat of larger breaking waves. Will continue
the statements for the beaches and the coastal waters through 5 pm
this afternoon.
&&
.FIRE WEATHER...Little change to the forecast package this
afternoon as hot and dry conditions will persist through the rest
for the week, only easing slightly this weekend. Interior
temperatures will soar into the upper 90s to mid 100s during the
afternoon with some areas around Ukiah and along the Trinity
River peaking between 105 and 110. Overnight recoveries will
remain good in the valleys, but only moderate in upper elevations
within the thermal belt. Winds will remain mostly light and
heavily influenced by terrain, with perhaps slightly breezier
northerly winds in exposed areas during the afternoon hours.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement until 5 PM PDT this afternoon for CAZ101-
103-104-109.
Heat Advisory until 11 PM PDT Thursday for CAZ107-108-110-111-
113.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jul 26, 2:32 AM PDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 232 AM PDT Thu Jul 26 2018 CAZ101-103-104-109-270945- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 232 AM PDT Thu Jul 26 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Occasional dense fog will be found along the immediate coast this morning and then again this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Occasional dense fog will be possible near the coast Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-112-270945- Del Norte Interior-Northern Humboldt Interior- Southwestern Mendocino Interior- 232 AM PDT Thu Jul 26 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Afternoon temperatures of 95 to 105 are expected. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Afternoon temperatures of 95 to 105 will continue through the remainder of the week in most interior valleys. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-110-111-113-270945- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- 232 AM PDT Thu Jul 26 2018 ...HEAT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Heat Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Heat Advisory is currently in effect through Thursday evening. Hot temperatures will continue into the early portion of the weekend, but should remain below advisory criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-270945- Southern Humboldt Interior- 232 AM PDT Thu Jul 26 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Heat Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Heat Advisory is currently in effect through Thursday evening. Hot temperatures will continue into the early portion of the weekend, but should remain below advisory criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.